Easofen Ibuprofen Max Strength 400mg

9.16

Easofen Ibuprofen Max Strength 400mg is a non-prescription pain relief, available in pharmacies only. Easofen tackles your pain head on treating headache, dental pain, period pain, muscle strain and symptoms of head cold and flu.

Out of stock

Easofen Ibuprofen Max Strength 400mg is a non-prescription pain relief, available in pharmacies only. Easofen tackles your pain head on treating headache, dental pain, period pain, muscle strain and symptoms of head cold and flu.

The active ingredient, ibuprofen, works to help relieve pain, inflammation and fever. Recommended for mild to moderate pain conditions including headache, dental pain, fever, period pain, muscular strain, nerve pain, migraine, rheumatic pain, back pain and neck pain. Can be used for the symptomatic treatment of osteoarthritis. Easofen is also used to help relieve symptoms of cold and flu. The single tablet dose means fewer tablets to swallow.

24 Tablets

Adults and adolescents (over 12 years):
– The recommended dose is 1 tablet at first and then if necessary 1 tablet every four to six hours. Do not
exceed 3 tablets in any 24 hour period.

– If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor
should be consulted.

– The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. If
you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist
or worsen

Ibuprofen tablets are not suitable for children under 12 years.

Do not exceed the stated dose.

 

Reviews

There are no reviews yet.

Be the first to review “Easofen Ibuprofen Max Strength 400mg”

Your email address will not be published.

Shopping Cart
Scroll to Top